# SDR USA2008F00011

- Difficulty date: July 30, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE BULL NOSE EMERGENCY EXIT LIGHTS AT ROW 21L AND 22R INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE AT EMERGENCY LIGHT BATTERY PACK M1137.  OPERATIONAL CHECK GOOD.  (S)
